Open Access
2014 Traveling Wave Solutions of the Benjamin-Bona-Mahony Water Wave Equations
A. R. Seadawy, A. Sayed
Abstr. Appl. Anal. 2014(SI09): 1-7 (2014). DOI: 10.1155/2014/926838


The modeling of unidirectional propagation of long water waves in dispersive media is presented. The Korteweg-de Vries (KdV) and Benjamin-Bona-Mahony (BBM) equations are derived from water waves models. New traveling solutions of the KdV and BBM equations are obtained by implementing the extended direct algebraic and extended sech-tanh methods. The stability of the obtained traveling solutions is analyzed and discussed.


Download Citation

A. R. Seadawy. A. Sayed. "Traveling Wave Solutions of the Benjamin-Bona-Mahony Water Wave Equations." Abstr. Appl. Anal. 2014 (SI09) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023322
MathSciNet: MR3272228
Digital Object Identifier: 10.1155/2014/926838

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI09 • 2014
Back to Top